Posts Tagged ‘medication side effects’

Not long ago, my MS doctor suggested I try low-dose cymbalta for my migraines and pain in general. (Cymbalta is an anti-depressant, and SSRI/SNRIs are often used for nerve pain. I’d tried one before topiramate, and my body has adapted so well to my migraine meds that I need to up the ante a bit, […]


For the first time in my life… I’m having issues with consistent high blood pressure. I’m usually just within normal range… normal is 120/80, and I’m typically just below, roundabouts 115/70 or so. Just fine–not too low. Then, I started taking this new (to me) MS drug, for which one of the side effects is […]


I’ve been taking Tecfidera for a little more than a week, at a low dose (not the therapeutic dose yet). I switched from Rebif, since I couldn’t tolerate injections any longer. I knew the most common side effects were diarrhea and nausea. While I haven’t really experienced either of those, I’ve been having a lot […]